# SDR UPS04841704

- Difficulty date: December 31, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3754041501
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  A-PIT DOOR STOP BACK-UP FITTING CRACKED AT STA 320 L27L.  REMOVED AND REPLACED FITTING REF DC8 SRM 51-1-20D AND SRM 51-3-0.
